# SDR CALA2025072806981

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 59,948 hours, 21,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   RH AFT EMERGENCY LIGHTS WILL NOT STAY ON DURING TEST. REMOVED AND REPLACED RH (DR-R2) AFT EMERGENCY LIGHT POWER SUPPLY PER AMM 33-51-06. OPS TEST NORMAL. OKAY FOR SERVICE.
